# SDR MWEA040203

- Difficulty date: November 12, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48071
- Aircraft time: 46,599 hours, 42,643 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130394
- Condition: Damaged
- Location: Aft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD REQUIRES REPLACEMENT DUE TO BLENDING BETWEEN LONGERONS 19 AND 20 RIGHT.  FABRICATED AND INSTALLED NEW SECTION.
